# SDR REXA2021110400919

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH690375563
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE SEAT TRACK RETAINER CHANNEL FS 785-847+8.4 SEGEMENT IS
CORRODED.                                                     
"	"REMOVED AND REPLACED LH SIDE SEAT TRACK RETAINER PT#SH690-37556-953
IAW CRJ 900 SRM 51-23-00-001-001-A01 AT FS 785 TO 847, REMOVED AND 
REINSTALLED SEAT RAIL AT FS 785-847 ON LH SIDE IAW CRJ 900 AMM     
53-00-49-000/400-801-A07. WVAC EMP STAMP # 738 MTC.                
"
